Tried to understand your msg below but.....

Tried to understand your msg below but.....

@ Jen
@ Jen

August 14th, 2012, 2:12 am #1

maybe it's the sleep deprivation but I cant. Can you kindly repost?

Z.
Quote
Share

ZakiaZ
ZakiaZ

August 14th, 2012, 2:13 am #2

sorry msg above is for Jen - n/t
Quote
Share

Jen
Jen

August 14th, 2012, 4:40 am #3

maybe it's the sleep deprivation but I cant. Can you kindly repost?

Z.
Hi Z,

Thanks for getting back to me. Yeah, I am not sure what was going on with my post. I think what I was wondering is; did your hair loss stop? Did you hair grow back? We're you ever able to find out why you were having the loss? I am wondering if mine is linked to my slightly elevated DHEAS. Was yours high? I am suspect that the estinyl is doing something maybe with my DHT. I am so sorry you went through this. I see a new Dr in 3 weeks and I hope she will know what to do. Again, thanks.
Quote
Share

ZakiaZ
ZakiaZ

August 15th, 2012, 1:59 am #4

My diagnosis (2 separate drs.) was self limiting androgenic alopecia. I had the tendancy but it was brought on by me taking dhea. I believe that I was tested once and my levels were low but I don't believe the RE. I need to look again at my records which I made sure to get a copy of every single cycle.

I didn't do much about it because while the loss was rapid, I always had coverage so even though I'm down to about one third of my hair now and it is still falling, I can just get by. I hope that I won't go bald but I think that that will eventually happen.

I picked up a bottle of bio-sil silica and will be starting to take folligro very soon. Folligro works to neutralize dht and hopefully help to at least stop the hair loss.

I know that eventually I would have suffered some hair loss with age, hormonal changes etc., but I have no doubt that the dhea accellerated things and to an extreme degree. I was off the stuff for at least 9 mths prior to getting pg so not only did it not help me but I didn't need it. That sucks.

Anyway what I can say is that it's easier to slow down or stop the hair loss, than it is to grow your hair back so whatever you do, the focus should be on the former. Maybe try the folligro??? I dunno. I'm not prepared to put rogaine, minoxidil etc in my body. Too many adverse side effects and if you're ttc, you can't either.

GL and HTH,
Z.
Quote
Share


Confirmation of reply: